Length-biasing, characterization of laws and the moment problem.

Anthony Pakes, R. Khaltree

Research output: Contribution to journalArticle

27 Citations (Scopus)
Original languageEnglish
Pages (from-to)307-322
JournalAustralian Journal of Statistics
Volume34
Publication statusPublished - 1992

Cite this

@article{25fc43851894453289b2f3eb1179e7cc,
title = "Length-biasing, characterization of laws and the moment problem.",
author = "Anthony Pakes and R. Khaltree",
year = "1992",
language = "English",
volume = "34",
pages = "307--322",
journal = "Australian Journal of Statistics",
issn = "0004-9581",
publisher = "Statistical Society of Australia",

}

Length-biasing, characterization of laws and the moment problem. / Pakes, Anthony; Khaltree, R.

In: Australian Journal of Statistics, Vol. 34, 1992, p. 307-322.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Length-biasing, characterization of laws and the moment problem.

AU - Pakes, Anthony

AU - Khaltree, R.

PY - 1992

Y1 - 1992

M3 - Article

VL - 34

SP - 307

EP - 322

JO - Australian Journal of Statistics

JF - Australian Journal of Statistics

SN - 0004-9581

ER -